# SDR SWIA201128980

- Difficulty date: December 17, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 14,503 hours, 8,305 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF HAD A GEAR UP DISAGREE LEFT MLG ALONG WITH A PROX SYSTEM 2 FAULT.  (FLT 4810)  REPLACED LEFT MLG RETRACTION ACTUATOR.  P/N: 49600-7, S/N ON:SPP0129
